Florida, 2015Damaging Winds and Heavy Rain in Florida, May 26, 2015
May 26, 2015 · NWS JAX · 4 events in 2 counties and zones
Southeast steering flow over a warm and unstable airmass triggered scattered late afternoon and early evening storms focused toward the I-75 corridor.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Southeast steering flow over a warm and unstable airmass triggered scattered late afternoon and early evening storms focused toward the I-75 corridor.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at May 26, 4:09 PM EST, 9 minutes earlier.
Area forecast discussion, May 26, 4:09 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT TUE MAY 26 2015
...STRONG TO SEVERE THUNDERSTORMS POSSIBLE ALONG THE INTERSTATE
75 CORRIDOR THROUGH EARLY EVENING...
.NEAR TERM (THROUGH TONIGHT):
ISOLATED TO WIDELY SCATTERED INLAND SHOWERS AND STORMS WILL
BECOME MORE NUMEROUS ACROSS OUR WESTERN ZONES LATE THIS AFTERNOON
BETWEEN 5 AND 8 PM ALONG THE SLOWLY MOVING GULF COAST SEABREEZE.
EASTERN AREAS WILL REMAIN RAIN FREE THANKS TO BEING BEHIND THE
ATLANTIC COAST SEABREEZE AND ON THE WESTERN PERIPHERY OF STRONG
SUBSIDENCE AND DRY AIR ALOFT ACROSS THE WESTERN ATLANTIC OCEAN.
THE STORMS ACROSS OUR WESTERN ZONES WILL BE WORKING WITH CAPE
VALUES NEAR 3000 J/KG AND 0-6KM BULK SHEAR VALUES NEAR 25 KNOTS.
SOME UPPER LEVEL ENERGY AND APPRECIABLE UPPER DIVERGENCE LATE THIS
AFTERNOON WILL ALL COMBINE TO SUPPORT THE POTENTIAL FOR A FEW
STRONG TO SEVERE STORMS IN OUR WESTERN ZONES LATE THIS AFTERNOON
INTO THIS EVENING. THE MAIN THREATS WILL BE STRONG GUSTY
WINDS...EXCESSIVE LIGHTNING...AND LOCALLY HEAVY RAINFALL DUE TO
SLOW STORM MOTION. ALL OF THIS ACTIVITY ACROSS OUR WESTERN ZONES
WILL GENERALLY REMAIN NEARLY STATIONARY WITH A SLOW DRIFT EASTWARD
TOWARDS THE HIGHWAY 301 CORRIDOR EARLY THIS EVENING. THIS ACTIVITY
WILL ALSO WEAKEN CONSIDERABLY THIS EVENING WITH THE LOSS OF
DIURNAL HEATING. ALL CONVECTION SHOULD END BY MIDNIGHT WITH NO
RAIN EXPECTED THE REST OF THE NIGHT. OVERNIGHT LOWS WILL BE
SLIGHTLY COOLER DUE TO DEEP LAYER DRY AIR ADVECTING WESTWARD
ACROSS THE FORECAST AREA OVERNIGHT.
.SHORT TERM (WEDNESDAY THROUGH FRIDAY NIGHT)...
A RATHER STAGNANT WEATHER PATTERN WILL PREVAIL...FEATURING RIDGING
ALOFT ALONG THE SOUTHEASTERN U.S. SEABOARD...WITH "BERMUDA"
SURFACE RIDGING MAINTAINING A DEEP ONSHORE WIND REGIME LOCALLY.
SHORTWAVE ENERGY WILL GLIDE NORTHEASTWARD FROM THE GULF OF MEXICO
AROUND THE PERIPHERY OF THE ATLANTIC RIDGE ON
WEDNESDAY...IMPACTING THE WESTERN SUWANNEE VALLEY AND INTERIOR
SOUTHEAST GEORGIA...WITH SCATTERED TO NUMEROUS CONVECTION
DEVELOPING MAINLY WEST OF INTERSTATE 75. A VERY DRY AND SUBSIDENT
AIR MASS...CURRENTLY SEEN ON WATER VAPOR IMAGERY IN THE OFFSHORE
ATLANTIC WATERS...WILL ADVECT WESTWARD AND COVER MUCH OF OUR
REGION FROM LATE TOMORROW THROUGH THE REST OF THE WORK WEEK. THIS
DRY AIR WILL MIX DOWN TO THE SURFACE DURING THE AFTERNOON
HOURS...WITH DEWPOINTS INLAND FALLING TO NEAR 60 DEGREES DURING
THE AFTERNOON HOURS. ENHANCED EASTERLY FLOW MAY DRIVE A FEW
SHOWERS ONSHORE DURING THE MORNING HOURS ON THURSDAY...BUT STRONG
SUBSIDENCE SHOULD LIMIT COVERAGE TO ISOLATED AS THIS ACTIVITY
MOVES INLAND DURING THE AFTERNOON. HIGHS WILL RANGE FROM NEAR 90
WELL INLAND TO THE LOWER 80S AT THE COAST. LOWS WILL FALL TO THE
MID 60S INLAND...WITH LOWER 70S AT THE COAST.
.LONG TERM (SATURDAY THROUGH TUESDAY)...
A TROUGH ALOFT WILL GRADUALLY DIG SOUTHEASTWARD FROM THE PLAINS
STATES TO THE LOWER MISSISSIPPI VALLEY. THIS WEATHER PATTERN WILL
MAINTAIN A RIDGE OVER OUR REGION...ALBEIT AT A WEAKENED STATE.
LESS SUBSIDENCE SHOULD ALLOW FOR AN INCREASE IN DIURNAL CONVECTIVE
COVERAGE ALONG MESOSCALE BOUNDARIES SUCH AS THE ATLANTIC AND GULF
COAST SEA BREEZES THIS WEEKEND. LOW-LEVEL EASTERLY FLOW WILL
FOCUS SCATTERED AFTERNOON AND EVENING ACTIVITY INLAND...WITH
ISOLATED NOCTURNAL AND MORNING SHOWER ACTIVITY POSSIBLE IN THE
COASTAL COUNTIES. AS THE SHORTWAVE DIGS INTO THE LOWER MISSISSIPPI
VALLEY...INCREASING SOUTHWEST FLOW ALOFT MAY FINALLY BRING MORE
CONVECTIVE ACTIVITY TO COASTAL LOCATIONS EARLY NEXT WEEK. WILL
KEEP SCATTERED DIURNAL COVERAGE IN THE FORECAST GRIDS FOR
NOW. HIGHS WILL REMAIN NEAR 90 INLAND...AND THE MID 80S AT THE
COAST. LOWS WILL RANGE FROM THE UPPER 60S INLAND TO THE MID 70S AT
THE COAST.
&&
.AVIATION...
PRIMARILY EXPECTING VFR CONDITIONS TO PREVAIL. ONE EXCEPTION WILL
BE AT THE GNV TERMINAL THIS AFTERNOON WHERE THERE IS A CHANCE FOR
A BRIEF PERIOD OF IFR CONDITIONS WITH GUSTY WINDS IN THUNDERSTORM
ACTIVITY. WILL JUST CARRY VCTS FOR NOW SINCE THE HIGHEST COVERAGE
IS EXPECTED TO REMAIN JUST WEST OF GAINESVILLE. INLAND
THUNDERSTORMS WILL WIND DOWN THIS EVENING WITH VFR PREVAILING
OVERNIGHT.
&&
.MARINE...
EASTERLY WINDS 10 TO 15 KNOTS WILL INCREASE BRIEFLY TO 15 TO 20
KNOTS OVER THE OFFSHORE ZONES THIS EVENING...BUT DURATIONS ARE
EXPECTED TO BE TOO BRIEF TO WARRANT AN SCEC HEADLINE. WINDS WILL
BECOME MORE NORTHEASTERLY THURSDAY NIGHT THROUGH SATURDAY AS THE
ATLANTIC RIDGE RE-ORIENTS ITSELF...BUT SPEEDS WILL MOSTLY REMAIN
BELOW CAUTION SPEEDS...WITH THE EXCEPTION FOR A FEW HOURS EACH
EVENING DURING THE DAILY WIND SURGE AROUND SUNSET. SEAS OFFSHORE
MAY APPROACH CAUTION CRITERIA ON FRIDAY AND FRIDAY NIGHT. ONSHORE
WINDS WILL PERSIST INTO EARLY NEXT WEEK...BUT SPEEDS AND SEAS WILL
SLOWLY SUBSIDE THIS WEEKEND AS THE ATLANTIC RIDGE NUDGES EASTWARD.
RIP CURRENTS: MODERATE RISK CONTINUES THROUGH WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 88 66 89 / 40 40 20 10
SSI 72 83 71 82 / 10 10 20 20
JAX 69 86 67 85 / 10 10 20 20
SGJ 72 84 72 83 / 10 10 10 20
GNV 67 90 66 89 / 50 10 10 20
OCF 69 90 68 88 / 30 10 10 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
SHULER/NELSON/WALSH
Hazardous weather outlook, May 26, 9:47 AM EST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1047 AM EDT TUE MAY 26 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-271000-
COASTAL WATERS FROM ALTAMAHA SOUND
TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST.
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE
TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA-
BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1047 AM EDT TUE MAY 26 2015
...STRONG STORMS POSSIBLE NEAR THE I-75 CORRIDOR LATE TODAY...
...ELEVATED RIP CURRENT RISK...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS STORMS WILL DEVELOP ON THE GULF COAST
SEABREEZE NEAR THE I-75 CORRIDOR LATE THIS AFTERNOON. THIS ACTIVITY
WILL THEN DRIFT SLOWLY TO THE EAST TOWARDS THE HIGHWAY 301 CORRIDOR
THROUGH THIS EVENING. A FEW OF THESE STORMS MAY BECOME STRONG TO
SEVERE WITH STRONG GUSTY WINDS...EXCESSIVE LIGHTNING...AND LOCALLY
HEAVY RAINFALL DUE TO SLOW STORM MOVEMENT.
ONSHORE WINDS AND EASTERLY SWELLS WILL PRODUCE A MODERATE RISK OF
RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ELEVATED RIP CURRENT RISK WILL PERSIST THROUGH THE WEEK.
ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE OVER
INLAND AREAS THROUGH FRIDAY. STORMS WILL BECOME MORE NUMEROUS THIS
WEEKEND INTO EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
JDS
In the hours before
Special weather statement, May 26, 2:57 PM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT TUE MAY 26 2015
FLZ021-262030-
SUWANNEE FL-
357 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE COUNTY UNTIL 430
PM EDT...
AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCALPIN...OR 9 MILES SOUTHEAST OF LIVE OAK...MOVING NORTH AT 25 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...MCALPIN AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3009 8284 3006 8294 3032 8314 3035 8288
TIME...MOT...LOC 1957Z 163DEG 24KT 3018 8292
NELSON
Special weather statement, May 26, 3:30 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EDT TUE MAY 26 2015
FLZ021-262115-
SUWANNEE FL-
430 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUWANNEE COUNTY UNTIL
515 PM EDT...
AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF OBRIEN...OR 12 MILES SOUTHEAST OF MAYO...MOVING
NORTHWEST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
MCALPIN...OBRIEN...LURAVILLE...BRANFORD...HILDRETH AND GRADY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3026 8292 2995 8278 2995 8285 2992 8282
2991 8286 2988 8289 2990 8290 2989 8292
2995 8292 2996 8295 2999 8296 3001 8298
3001 8300 3008 8307 3009 8311 3011 8312
3010 8321 3015 8324
TIME...MOT...LOC 2029Z 139DEG 9KT 2994 8301
NELSONSpecial weather statement, May 26, 3:34 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT TUE MAY 26 2015
FLZ035-262115-
GILCHRIST FL-
434 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST COUNTY UNTIL 515 PM
EDT...
AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRENTON...MOVING NORTHWEST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TRENTON AND BELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2973 8293 2979 8266 2956 8266
2956 8275 2958 8276 2958 8278 2959 8294
2959 8296 2962 8297
TIME...MOT...LOC 2033Z 140DEG 7KT 2965 8275
NELSONSpecial weather statement, May 26, 3:55 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT TUE MAY 26 2015
FLZ020-021-262145-
HAMILTON FL-SUWANNEE FL-
455 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON AND SUWANNEE COUNTIES
UNTIL 545 PM EDT...
AT 454 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUWANNEE RIVER STATE PARK...MOVING NORTH AT 25 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...JENNINGS...SUWANNEE RIVER STATE PARK...SUWANNEE
SPRINGS...CROSSROADS...BLUE SPRINGS...MCALPIN...LURAVILLE...DOWLING
PARK...NEWBURN AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3061 8288 3060 8279 3009 8293 3008 8307
3011 8312 3011 8316 3009 8319 3010 8320
3026 8325 3031 8321 3035 8321 3035 8319
3038 8319 3039 8317 3041 8318 3042 8322
3046 8322 3047 8324 3062 8327 3063 8331
TIME...MOT...LOC 2054Z 165DEG 23KT 3033 8311
NELSONSpecial weather statement, May 26, 4:16 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EDT TUE MAY 26 2015
FLZ036-262200-
ALACHUA FL-
516 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ALACHUA COUNTY UNTIL
600 PM EDT...
AT 516 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARCHER...OR 13 MILES NORTHEAST OF BRONSON...MOVING NORTHWEST AT 10
MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ALACHUA...HIGH SPRINGS...ARCHER AND NEWBERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2954 8239 2954 8264 2975 8265 2977 8249
TIME...MOT...LOC 2116Z 148DEG 10KT 2962 8255
NELSON
Thunderstorm Wind, Hamilton
- When
- May 26, 4:18 PM EST
- Where
- Hamilton County, 3.29 mi SSW of Avoca
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.540, -83.050
A power lines was blown down along Highway 41. The time of damage was based on radar.
Thunderstorm Wind, Hamilton
- When
- May 26, 4:18 PM EST
- Where
- Hamilton County, 2.16 mi NNW of Jasper
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.550, -82.960
Significant damage occurred to a mobile home roof. Numerous large tree limbs were blown down.
Thunderstorm Wind, Hamilton
- When
- May 26, 4:20 PM EST
- Where
- Hamilton County, 1.91 mi ESE of Avoca
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.570, -82.990
Numerous trees were blown down. The time of damage was based on radar.
Heavy Rain, Marion
- When
- May 26, 6:05 PM EST to 7:20 PM EST
- Where
- Marion County, 2.76 mi N of Flemington
- Reported by
- CoCoRaHS
- Coordinates
- 29.460, -82.300
An observer measured 3.41 inches of rainfall within 75 minutes.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Ohio, May 26, 20152 injured · $826,000 · EF1 · 10 events
- Hail in Kansas, May 26, 2015$4.0 million · 2.75 in hail · 15 events
- Flooding in Arkansas, May 26 to 31, 2015$5.0 million · 6 events
- Tornado and Damaging Winds in Georgia, May 26, 2015$206,000 · EF1 · 21 events
- Damaging Winds in Ohio, May 26, 2015$465,000 · 61 kt wind · 12 events
- Tornadoes and Flash Flood in Oklahoma, May 26 to 27, 2015$30,000 · EF0 · 43 events
- Hail and Damaging Wind in West Virginia, May 26, 2015$100,000 · 1 in hail · 2 events
- Flash Flooding and Hail in Texas, May 26 to 30, 20152.75 in hail · 49 events
- Tornadoes and Damaging Wind in Illinois, May 26, 2015$25,000 · EF1 · 3 events
- Damaging Wind in Wisconsin, May 26, 2015$75,000 · 56 kt wind · 1 event
- Tornado and Damaging Winds in Louisiana, May 26, 2015EF1 · 6 events
- Hail and Damaging Winds in Florida, May 26 to 31, 2015$26,000 · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568950, 568951, 568952, 568955.